# SDR SIMA201023002

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 15,511 hours, 13,790 cycles
- Engine: Rroyce AE3007A12
- Engine time: 20,134 hours, 17,080 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Unit
- Part number: 77154580
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3924 DURING CRUISE THE CREW REPORTED AT FLIGHT LEVEL 240 THE NR 2 ENGINE SURGED CONTINUOUSLY FOR APPROXIMATELY 2 MINUTES WHILE ALL OTHER INDICATIONS WERE NORMAL.  LARGE FLUCTUATIONS N1, N2 & ITT, IGNITION AB DISPLAYED AS IF IT WAS TRYING TO RELIGHT AFTER 2 MINUTES EVERYTHING STABILIZED AND MAINTAINED NORMAL VALUES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. COMPLIED WITH ROLLS-ROYCE AE3007A FIM TASK 72-00-00-810-804 "THRUST OSCILLATIONS/FLUCTUATIONS" AND REMOVED AND REPLACED ENGINE 2 FUEL PUMP METER UNIT IAW RR MM 73-21-10.  THE OPERATIONAL TESTS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
